# SDR FDEA202307061160

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01122
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, R3 AFT LOWER DOOR JAMB STATION 1315 TO 1305 FOUND CRACK. CABIN - CRACK AT R3 DOOR CUT OUT AFT LOWER JAMB STATION 1315 TO STATION 1305 REPAIR   CARRIED OUT AS PER SRM 53-40-15-2R REPAIR 3 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
